Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Correction: Bull. Amer. Math. Soc., Volume 18, Number 4 (1912), 200--201
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Edward E. Holton
Title: Shop Mathematics
Additional book information: Springfield, The Taylor-Holden Company, 1910. xi + 211 pp.

Review Information:

Reviewer: Charles N. Haskins
Journal: Bull. Amer. Math. Soc. 18 (1911), 137-142
DOI: https://doi.org/10.1090/S0002-9904-1911-02166-8